# SDR SWIA202158555

- Difficulty date: April 6, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620-645 S18r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR18R AT APPROX FS620 - FS645     (C-CHECK RO 5/25/2021)    REMOVED DAMAGED SECTION OF STR 18R BETWEEN FS620 AND FS661+53 AND INSTALLED NEW STRINGER SECTION AND SPLICE ANGLES IAW CRJ900 SRM 53-00-03-201-001-A02 REV. 38 DATE: 14 DEC 2020. FIG 53-00-03-995-807 SHT 2. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
